Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
157 Doctors are Online

Skin allergies at the bottom due to excessive sitting. What needs to be done?

User rating for this question
Very Good
Answered by

Dermatologist
Practicing since : 2003
Answered : 304 Questions
Question
Dear Doctor,
I'm phasing a problem of skin allergies (itching) on bottom. I seat almost 10hrs a day. Use to drink 3 to 4 liters of water. Please advise me what need to be done.
Posted Mon, 9 Jul 2012 in Skin Rash
 
 
Answered by Dr. Rohit Batra 2 hours later
Dear XXXXXXX,

Thanks for posting your query.

Itching at back esp. in people who sit for long can be just irritant or a fungal infection.

Wearing loose clothes, using a talcum powder to take care of sweating can get rid of heat and irritation and help in symptoms.

In case of a fungal infection, treatment with oral and topical antifungal should be taken under the guidance of a dermatologist.

Please do write in detail about your health concern for us to disuss more on your problem.

Awaiting your response.

Regards

Dr.Rohit Batra
Above answer was peer-reviewed by
 
Follow-up: Skin allergies at the bottom due to excessive sitting. What needs to be done? 1 hour later
First of all I thank you for your speedy reply.
I have small patches of rashes on it. I use to put talcum powder some times.
You suggest me to put regularly or do medication.

My diets are rice, chapatti, vegetables and snacks like fruits, tea.
If you required more details please let me know what and all.
Thanks for your kind support.
 
 
Answered by Dr. Rohit Batra 7 hours later
Dear XXXXXXX,

Thanks for your follow up query.

Talcum powder can help in controlling sweat and prevent irritation at times. So continue with it. It will benefit you.

Food of any kind can't help or deteriorate fungal infections. Until and unless a person is allergic to a food the irritation can't be explained by it.

Rash on patches - seems to be a kind of plaque to me. It is likely to be a fungal infection and requires a proper treatment under a qualified dermatologist’s guidance. If I was your treating doctor, I would start you on topical antifungal such as fluconazole cream or along with a course of oral antifungal drugs. Visit your dermatologist and start the treatment at the earliest.

Hope this helps. Let me know if you need any other information.
If all your queries are addressed, please close this discussion.

Regards

Dr.Rohit Batra
Above answer was peer-reviewed by
 
Follow-up: Skin allergies at the bottom due to excessive sitting. What needs to be done? 1 hour later
Dear Doctor,

Please let me know what kind of treatment I have to take.
Is it possible at your hospital?
 
 
Answered by Dr. Rohit Batra 14 hours later
Dear XXXXXXX,

Thanks for your follow up.

As mentioned by your earlier mail, it seems you are suffering from a fungal infection and it should be treated only after confirmation of the diagnosis through oral and topical antifungals in the recommended dosage.

Yes, I can help you treat the condition.

It would be unethical and inappropriate to prescribe you scheduled drugs without doing a proper examination.

You can get my details at the link below.

WWW.WWWW.WW
Regards
Dr.Rohit Batra
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
Treatment/Therapy

The user accepted the expert's answer

Ask a Dermatologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor